Boundary value problems for an equation of mixed type with two
Doklady Akademii Nauk, Tome 316 (1991) no. 5, pp. 1051-1054
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_5_a5,
author = {M. S. Salakhitdinov and B. Islomov},
title = {Boundary value problems for an equation of mixed type with two},
journal = {Doklady Akademii Nauk},
pages = {1051--1054},
year = {1991},
volume = {316},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_5_a5/}
}
M. S. Salakhitdinov; B. Islomov. Boundary value problems for an equation of mixed type with two. Doklady Akademii Nauk, Tome 316 (1991) no. 5, pp. 1051-1054. http://geodesic.mathdoc.fr/item/DAN_1991_316_5_a5/